# SDR GTIA2019091634630

- Difficulty date: September 16, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 49,466 hours, 22,753 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE DAMAGED. R&R AFT MEGAPHONE IAW CMM 25-60-01. OPS CHECK GOOD OK FOR SERVICE AT THIS TIME.
